# SDR ENHA20230801001

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N9310F
- Make and model: Cessna 208B
- Aircraft serial: 208B0490
- Aircraft time: 24,576 hours, 42,743 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION PER CESSNA TASK 53-10-00-250 ,A CRACK WAS NOTED AT UPPER CENTER ENGINE MOUNT FITTING.
